# SDR QXEA9500415

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFT CEILING EGRESS LIGHT INOP.  POWER SUPPLY AND BATTERY WERE REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
